# SDR ASAA1158964

- Difficulty date: February 2, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 15,491 hours, 4,831 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074926
- Part serial: 10173
- Condition: Faulty
- Location: Bleed Air Sys
- Part time: 15,493 hours, 4,832 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FL 320 N1'S 84.9 PERCENT LEFT DUCT PRESSURE 42 PSI R DUCT PRESS 20 PSI. PACK AUTO NORMAL PRESSURE.  PERFORMED ENG BLEED AIR HEALTH CHECK ON NR 2 ENG REF AMM 36 11 00.  FOUND PRECOOLER CONT VALVE "KISS" SEAL LEAKING.  REMOVED AND REPLACED KISS SEAL REF AMM 36 12 02.  FOUND BLEED AIR REGULATOR OUTPUT TO BE 11 PSI.  REMOVED AND REPLACED BLEED AIR REG REF AMM 36 11 03.  FOUND HIGH STAGE REGULATOR OUTPUT TO BE 24 PSI.  REMOVED AND REPLACED HIGH STAGE REG REF AMM 36 11 07.  FOUND HIGH STAGE VALVE RATCHETING & NOT FULLY CLOSING W/ WRENCH CHECK.  REMOVED AND REPLACED HIGH STAGE VALVE REF AMM 36 11 06.  ALL OPS & LEAK CHECK NORMAL.  NO LEAKS NOTED.  PERFORMED HIGH POWER RUN L 40 R 42 PSI.
